# SDR 091304

- Difficulty date: September 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N425JL
- Make and model: Lear 25B
- Aircraft serial: 127
- Aircraft time: 11,232 hours, 10,953 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW DID NOT NOTICE THAT THE NOSE WHEEL WAS TURNED 180 DEGREES, THEREFORE WHEN THE CREW RETRACTED THE LANDING GEAR THE NOSE GEAR COULD NOT LOCK IN THE UP POSITION, WHICH WOULD NOT ALLOW THE GEAR DOORS TO CLOSE.  THEREFORE THE GEAR UNSAFE LIGHTS.
